# SDR SIMA2012020003

- Difficulty date: January 19, 2012
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N546FF
- Make and model: Cndair CL6002C10
- Aircraft serial: 10326
- Aircraft time: 2,308 hours, 1,418 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4659 THE CREW REPORTED THE MAIN CABIN DOOR MOTOR STOP ABOUT 1 FOOT AND A HALF AND IS EXTREMELY HARD TO OPEN AND CLOSE.  THE FLIGHT ATTENDANT SAID SHE NOTICED THE CABLE ON THE LEFT SIDE OF DOOR WAS VERY LOOSE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  VISUALLY INSPECTED DOOR CABLE TO DOOR AND MOTOR ASSEMBLY, FOUND NO DEBRIS OR OBSTRUCTION UPON UPWARD, CLOSE OPERATION.  THE OPERATIONAL CHECK WAS GOOD IAW CRJ.  THE AIRCRAFT WAS RETURNED TO SERVICE.
